# SDR ASAA11510419

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,170 hours, 5,865 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 2770
- Condition: Faulty
- Location: Cockpti
- Part time: 62,987 hours, 31,897 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR CONTROLLER BACKLIGHTING ON CENTER PEDESTAL IS TOO DIM TO SEE CONTROLS ILLUMINATED.  VERIFIED DISCREPANCY.  REPLACED WX RDR CTL PANEL REF MM 34 43 91.  OPS NML REF SAME.
